I confirm that I am over 18 years of age in order to purchase this product. I am aware that this medicine should be used in accordance with recommendations for use as stated on product packaging and I confirm I am purchasing it for that use. I agree to be contacted by a Pharmacist should he/she have any questions in relation to this purchase.
Panadol Night tablets provide fast and effective relief of the fever, aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pains, period pains and toothache.
Panadol Night tablets contain paracetamol which is an analgesic (a pain killer which relieves aches and shivers) and antipyretic (it reduces body temperature when you have a fever) and diphenhydramine hydrochloride, an antihistamine which acts to relieve the symptoms of cold and flu (congestion).
Diphenhydramine hydrochloride may make you drowsy which is why Panadol Night should only be taken at bedtime.
How To Use
For bedtime use only.
Swallow Panadol Night tablets with water.
Adults (including the elderly) and children aged 16 years and over: Take 2 tablets about 20 minutes before bedtime. Do not take more than 2 tablets per night.
Children aged 12-15 years: Take 1 tablet about 20 minutes before bedtime. Do not take more than 1 tablet per night.
Do not take Panadol Night for more than 7 consecutive nights without consulting your doctor.
Always use the lowest effective dose for the shortest time period to relieve your symptoms.
When taking Panadol Night at bedtime, you may take other tablets containing paracetamol during the day but do not take more than 4,000mg paracetamol (including this product) in any 24 hours with at least 4 hours between doses.
Not recommended for children under 12 years except under medical advice.
Please read the enclosed package leaflet carefully before use.
If symptoms persist consult your doctor.
Prolonged use except under medical supervision may be harmful.
Do not exceed the stated dose.
Contains Paracetamol. Do not take with any other Paracetamol containing products.
Panadol Night may cause drowsiness, dizziness, difficulty concentrating or blurred vision which means that you should not drive or operate machinery after taking the tablets. You should not take Panadol Night at the same time as other medicines containing antihistamines.
Alcohol should not be taken with Panadol Night.
Each tablet contains: Paracetamol 500mg and Diphenhydramine hydrochloride 25mg.